# SDR ABXA201006090087

- Difficulty date: June 2, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 51,566 hours, 37,728 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 114T418025
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT OUTBOARD MAIN TRACK CORRODED.  REMOVED CORRODED SLAT TRACK AND INSTALLED NEW SERVICEABLE SLAT TRACK IAW B767 AMM 27-81-02-4.
